# SDR AALA201511099002

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 40,327 hours, 14,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON LOWER LT FWD ENTRY, BULKHEAD IS NOT SECURE.  REPLACED EMER LIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
